MathSciNet Relay Station
MathSciNet bibliographic data
MR1248678 53C21 (35J60 58G30)
Kalka, Morris; Yang, DaGang On conformal deformation of nonpositive curvature on noncompact surfaces. Duke Math. J. 72 (1993), no. 2, 405–430.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement